# SDR AALA20110506TUL03

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAPS INBOARD FLAP HAS 2 EACH DENTS WITH SCRATCH IN BOTTOM SKIN CENTER AREA.  FABRICATED FILLER AND DOUBLER AND INSTALLED FLUSH REPAIR AT CUT OUT PER SRM 57-01-00 FIGURE 5, SHEET.
